Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 78, NWS St. Louis, MO

October 8, 20097 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Oct 8, 2009, 12:12 PM CDT for 7 counties in Missouri. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 8, 2009, 12:12 PM CDT (17:12 UTC)
Expired
Oct 8, 2009, 6:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 125 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 8, 12:48 PM CDTHEAVY RAIN 2.7Mexico, MOTOTAL RECEIVED SINCE MIDNIGHT...OBSERVED FLOODING AND PONDING IN LOW LYING AREAS
Oct 8, 1:09 PM CDTFLASH FLOOD1 Nnw Columbia, MOCOCORAHS OBSERVER REPORTED 4.49 INCHES OF RAINFALL MEASURED 1.4 MILES NORTHWEST OF COLUMBIA ENDING AT 12 NOON.
Oct 8, 1:09 PM CDTHEAVY RAIN 4.491 Nnw Columbia, MOCOCORAHS OBSERVER REPORTED 4.49 INCHES OF RAINFALL MEASURED 1.4 MILES NORTHWEST OF COLUMBIA ENDING AT 12 NOON.
Oct 8, 2:10 PM CDTHEAVY RAIN 3.8Williamsburg, MOMISSOURI AG WEATHER STATION IN WILLIAMSBURG MISSOURI - EASTERN CALLAWAY COUNTY REPORTED 3.80 INCHES OF RAINFALL ENDING AT 210 PM CDT.
Oct 8, 2:14 PM CDTFLASH FLOOD4 E Ashland, MOHIGHWAY Y NEAR BOONE - CALLAWAY COUNTY LINE CLOSED DUE TO HIGH WATER.
Oct 8, 2:14 PM CDTFLASH FLOOD6 Ne Columbia, MOHINKSON CREEK ROAD APPROXIMATELY 6 MILES NORTHEAST OF COLUMBIA MO IS CLOSED DUE TO HIGH WATER.
Oct 8, 2:30 PM CDTHEAVY RAIN 47 W Rhineland, MOON HWY 94 ALONG CALLAWAY MONTGOMERY COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 081712
FFWLSX
MOC007-019-027-051-135-139-151-082300-
/O.NEW.KLSX.FF.W.0078.091008T1712Z-091008T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CDT THU OCT 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  BOONE COUNTY IN CENTRAL MISSOURI...
  CALLAWAY COUNTY IN CENTRAL MISSOURI...
  COLE COUNTY IN CENTRAL MISSOURI...
  MONITEAU COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 1205 PM CDT...A VERY SERIOUS FLASH FLOODING THREAT HAS DEVELOPED
  OVER MID MISSOURI.  RAINFALLS OF 3 TO 5 INCHES HAVE ALREADY
  OCCURRED IN AN EAST-WEST BAND FROM WEST OF COLUMBIA TO NEAR 
  MONTGOMERY CITY...AND MORE RAIN IS ON THE WAY DURING
  THE AFTERNOON AND EARLY EVENING. 
  
  DO NOT BE FOOLED BY THE BRIEF BREAK IN THE HEAVY RAIN THAT WILL
  OCCUR EARLY THIS AFTERNOON.  MORE RAIN...HEAVY AT TIMES...WILL
  DEVELOP LATER THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. 
 
  NUMEROUS ROADS ACROSS MID-MISSOURI WERE FLOODED AND CLOSED AT
  MIDDAY...AND AS THE RAIN AND RUNOFF CONTINUES TRAVEL CONDITIONS 
  WILL BECOME MORE HAZARDOUS.  
 
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING
  TO   OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...ASHLAND...CALIFORNIA...CENTRALIA...
  COLUMBIA...FULTON...HOLT S   SUMMIT...JEFFERSON CITY...
  LINN...MEXICO...MONTGOMERY CITY...
  TIPTON...VANDALIA...WELLSVILLE...AUXVASSE...BELLFLOWER...
  BIG SPRING...BRAZITO...BUELL...
  CENTERTOWN...CHAMOIS...CLARKSBURG...
  EASLEY...FARBER...FREEBURG...HALLSVILLE...HICKORY HILL...
  HIGH POINT...JAMESTOWN...JONESBURG AND LADDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING 
STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.  IF YOU COME 
ACROSS A FLOODED ROAD TURN AROUND AND FIND ANOTHER ROUTE TO YOUR 
DESTINATION.  NO TRIP IS WORTH YOUR LIFE

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY 
FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3869 9284 3870 9261 3892 9250 3900 9257
      3925 9243 3925 9232 3935 9231 3932 9144
      3915 9142 3914 9126 3885 9128 3885 9142
      3871 9144 3870 9166 3829 9165 3829 9219
      3834 9241 3842 9241 3843 9263 3860 9284

$$

TRUETT
1 follow-up statement
000 
WGUS73 KLSX 082043
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT THU OCT 8 2009

MOC007-019-027-051-135-139-151-082300-
/O.CON.KLSX.FF.W.0078.000000T0000Z-091008T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE MO-COLE MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO-BOONE MO-
AUDRAIN MO-
343 PM CDT THU OCT 8 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR AUDRAIN...BOONE...
MONTGOMERY...CALLAWAY...MONITEAU...COLE AND OSAGE COUNTIES UNTIL 600
PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF MODERATE TO OCCASIONALLY HEAVY RAINFALL PUSHING INTO CENTRAL 
MISSOURI FROM WEST CENTRAL AND SOUTHWEST SECTIONS OF THE STATE.  
THIS OCCASIONAL HEAVY RAIN WILL COMBINE WITH THE ALREADY SATURATED 
GROUND AND ONGOING FLOODING TO ENHANCE THE FLASH FLOOD THREAT ACROSS 
THE REGION.   

NUMEROUS ROADS ACROSS MID-MISSOURI HAVE BEEN CLOSED DUE TO HIGH 
WATER...AND ADDITIONAL CLOSINGS ARE CERTAINLY POSSIBLE AS WE HEAD 
INTO THE EARLY EVENING RUSH HOUR.     

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...ASHLAND...CALIFORNIA...CENTRALIA...COLUMBIA...FULTON...HOLT
S SUMMIT...JEFFERSON CITY...LINN...MEXICO...MONTGOMERY 
CITY...TIPTON...VANDALIA...WELLSVILLE...AUXVASSE...BELLFLOWER...BIG 
SPRING...BRAZITO...BUELL...CENTERTOWN...CHAMOIS...CLARKSBURG...EASLEY
...FARBER...FREEBURG...HALLSVILLE...HICKORY HILL...HIGH 
POINT...JAMESTOWN...JONESBURG AND LADDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON 
FOOT OR IN A VEHICLE.  BE CERTAIN TO OBEY ALL ROAD CLOSED 
SIGNS...AND DONT ATTEMPT TO DRIVE AROUND BARRIERS.  THEY ARE THERE 
FOR YOUR PROTECTION.   

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3869 9284 3870 9261 3892 9250 3900 9257
      3925 9243 3925 9232 3935 9231 3932 9144
      3915 9142 3914 9126 3885 9128 3885 9142
      3871 9144 3870 9166 3829 9165 3829 9219
      3834 9241 3842 9241 3843 9263 3860 9284

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:49 AM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Oct 8, 6:49 AM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT THU OCT 8 2009

.DISCUSSION...
/415 AM CDT THU OCT 8 2009/

RAIN HAS FINALLY DEVELOPED AND INCREASED IN COVERAGE AND INTENSITY
SINCE MIDNIGHT...LIFTING NORTHWARD OVER FORECAST AREA...NOW MAINLY
ALONG THE I-70 CORRIDOR. LOW LEVEL JET NOT QUIET AS STRONG AS
ORIGINALLY FORECAST...BUT IS BEGINNING TO PICKUP. SO SHOULD STILL
SEE PLENTY OF GULF MOISTURE PULLED INTO THE REGION ON THE NOSE OF
THE STRONG SOUTH SOUTHWESTERLY LOW LEVEL JET. THIS IN CONJUNCTION
WITH STRONG WARM AIR ADVECTION AND LIFT ALONG DEVELOPING WARM
FRONT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
18Z THEN BEGIN TO SHIFT EVER SO SLOWLY TO THE SOUTH OVER THE NEXT 24
HOURS.

BY THIS AFTERNOON THE LOW LEVEL JET WILL SHIFT MORE TO THE SOUTHWEST
AND THE WARM FRONT WILL TRANSITION TO A COLD FRONT. THE FRONT WILL
SLOWLY SLIDE BACK TO THE SOUTH AND EAST OVER THE REGION. WITH THE
HEAVIER RAIN FOCUSING FURTHER SOUTH...IT WILL MAINLY BE ALONG THE
I-44 CORRIDOR IN MO AND ALONG I-64 IN ILLINOIS. IN THE MEANTIME...
COULD SEE SOME MARGINALLY SEVERE HAIL WITH SOME OF THE STORMS. OVER
SOUTHEAST MO AND SOUTHERN IL...COULD SEE SOME DECENT INSTABILITY
AHEAD OF THE MAIN AREA OF RAIN AS WELL AS LOW LEVEL SHEAR AS SURFACE
LOW TRACKS ALONG THE BOUNDARY...WHICH WOULD ENHANCE ANY ACTIVITY
THAT FIRES IN THE AREA...SO SPC HAS PLACED THIS AREA IN A SLIGHT
RISK FOR TODAY WITH THE MAIN THREATS BEING DAMAGING WINDS AND
ISOLATED TORNADOES.

WITH SEVERAL ROUNDS OF HEAVY RAINFALL ESPECIALLY LATER IN THE DAY
TODAY AND INTO TONIGHT...A FLASH FLOOD WATCH REMAINS IN AFFECT FOR
AREAS ALONG AND SOUTH OF AN AUDRAIN COUNTY MO TO MONTGOMERY COUNTY
IL LINE FROM 12Z TODAY THROUGH 12Z FRIDAY. WE COULD SEE A LARGE AREA
OF 2 TO 4 INCHES OF RAINFALL WITH THIS SYSTEM WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.

BY FRIDAY...WILL CONTINUE TO SEE DECENT RAINFALL OVER THE REGION
DURING THE MORNING HOURS...THEN TAPER OFF IN THE AFTERNOON. SO BROKE
THE POP GRID INTO TWO 6 HOUR PERIODS TO INDICATE THIS.

AFTER THAT...MAIN ISSUE WILL BE TEMPS FOR THE WEEKEND AND INTO EARLY
NEXT WEEK AS STRONG SURFACE RIDGE BUILDS IN BRINGING SOME OF THE
COLDEST AIR OF THE SEASON SO FAR...POTENTIALLY BRINGING THE FORECAST
AREA ITS FIRST FREEZE OF THE SEASON NEXT TUESDAY MORNING. WITH THIS
COLDER AIR...MODELS ARE TRYING TO BRING SOME LIGHT PCPN INTO THE
AREA SUNDAY NIGHT...WHICH COULD BE IN THE FORM OF SNOW AT
TIMES...BUT NOT YET...WILL KEEP IT ALL RAIN FOR NOW. BEYOND THAT NO
MAJOR CHANGES MADE TO REST OF EXTENDED FORECAST.

BYRD

&&

.AVIATION...
/546 AM CDT THU OCT 8 2009/

FOR THE 12Z TAFS...AREA OF RAIN AND EMBEDDED TSRA HAS BEEN GRADUALLY
SHIFTING NWD EARLY THIS MRNG...FINALLY MAKING IT TO UIN ATTM. MORE
SHRA AND TSRA HAVE DVLPD ACRS SERN KS AND THIS ACTIVITY SHOULD
SHIFT E-NEWD THRU THE TAF SITES THIS MRNG. LOOKING AT MDL RH FCSTS
AND MOS CLOUD CEILING GUIDANCE THE GENERAL TREND SHOULD BE LWRG
CLOUD HGTS WITH PREVAILING CEILINGS OF 1000-1500 FT COMMON BY AFTN
IN STL/SUS AND 500-1000 FT IN UIN AND COU. SHRA SHOULD SHIFT BACK
S OF UIN BY LT AFTN OR EVNG AS CDFNT DROPS SLOWLY SEWD THRU THE
CWA. AT LEAST LGT SHRA OR RA SHOULD CONT IN COU...STL AND SUS
DURING MUCH OF THE NGT. CEILING HGTS SHOULD BE QUITE LOW TGT
LIKELY LESS THAN 1000 FT ALONG WITH LGT FOG. THE SFC WND WILL BCM
NLY BY TGT AFTER THE FROPA.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Oct 8, 4:31 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
431 AM CDT THU OCT 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
431 AM CDT THU OCT 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL
CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4
INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE
ALONG THE INTERSTATE 44 CORRIDOR IN MISSOURI AND THE INTERSTATE 64
CORRIDOR IN ILLINOIS.

THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL
STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER
CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLASH FLOOD
WATCH PRODUCT FOR SPECIFIC DETAILS ON THIS POSSIBLE FLOODING
EVENT. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY AND TONIGHT...GENERALLY ALONG AND SOUTH OF A VANDALIA
ILLINOIS TO CUBA MISSOURI LINE. THE PRIMARY SEVERE WEATHER THREAT
WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY BEFORE COMING TO
AN END. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...MAINLY ALONG AND
SOUTH OF A VANDALIA ILLINOIS TO VIBURNUM MISSOURI LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Oct 8, 11:51 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU OCT 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
10/08/2009                   BOONE              MO   EMERGENCY MNGR

            8 TO 12 INCHES OF WATER OVER THE ROAD AT THE 9200 BLOCK
            OF ST CHARLES ROAD EAST

&&

EVENT NUMBER LSX0900146

JP
Local storm report, Oct 8, 11:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT THU OCT 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HEAVY RAIN       3 SW FESTUS             38.19N  90.44W
10/08/2009  E1.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900147

JP
Local storm report, Oct 8, 12:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT THU OCT 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      VANDALIA                39.31N  91.49W
10/08/2009                   AUDRAIN            MO   LAW ENFORCEMENT

            ROUTE F CLOSED DUE TO 7 INCHES OF WATER OVER THE ROAD

&&

EVENT NUMBER LSX0900148

JP
Local storm report, Oct 8, 12:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT THU OCT 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HEAVY RAIN       1 NNW OFALLON          38.80N  90.72W
10/08/2009  M2.89 INCH       ST. CHARLES        MO   PUBLIC

            2.89 MEASURED SO FAR BY COCORAHS OBSERVER

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER LSX0900144

JP
Local storm report, Oct 8, 12:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 PM CDT THU OCT 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      FULTON                  38.85N  91.95W
10/08/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            VETERANS PARK STREET...ST LOUIS STREET...AND EWING
            STREET ARE ALL CLOSED DUE TO 5 TO 8 INCHES OF WATER OVER
            ROADWAYS

&&

EVENT NUMBER LSX0900149

JP
Local storm report, Oct 8, 12:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT THU OCT 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      WILLIAMSBURG            38.92N  91.70W
10/08/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            CR 182 AND OLD HIGHWAY 40 ARE CLOSED DUE TO OVER 6
            INCHES OF WATER OVER THE ROADWAY

&&

EVENT NUMBER LSX0900150

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:01 AM CDTFlash Flood WarningLSXBoone, Callaway, Lincoln, Montgomery, Warren6 hr
Oct 8, 8:51 AM CDTFlash Flood WarningLSXSaint Charles, Saint Louis, City of Saint Louis4 hr
Oct 8, 9:43 AM CDTFlash Flood WarningLSXCole, Moniteau, Osage3 hr
Oct 8, 9:58 AM CDTRiver Flood WarningLSXLincoln55 hr
Oct 8, 10:42 AM CDTFlash Flood WarningLSXAudrain, Boone3 hr
Oct 8, 12:42 PM CDTFlash Flood WarningLSXLincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis5 hr
Oct 8, 1:09 PM CDTFlash Flood WarningLSXFranklin, Gasconade5 hr
Oct 8, 1:12 PM CDTRiver Flood WarningLSXOsage55 hr
Oct 8, 1:12 PM CDTRiver Flood WarningLSXCole66 hr
Oct 8, 6:04 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 9 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.